MathSciNet Relay Station
MathSciNet bibliographic data
MR420401 49F10
Massari, U.; Pepe, L. Successioni convergenti di ipersuperfici di curvatura media assegnata. (Italian) Rend. Sem Mat. Univ. Padova 53 (1975), 53–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement